A 28-year-old female asked:
Disclaimer

I was recently diagnosed with chlamydia, can I use Vagisil to treat the itch I am experiencing on my genitals?

1 doctor answer
Dr. Hunter Handsfield
52 years experience in Infectious Disease
Vagisil won't help: I hope your chlamydia is under treatment; Vagisil won't help it. Chlamydia doesn't cause genital itching; you probably have something else as well. One of the most common causes is yeast infection, which might have been triggered by antibiotic for chlamydia. Yeast also is not helped by Vagisil. Discuss with the doctor treating your chlamydia. Good luck!
Answered on Oct 13, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Hunter Handsfield
52 years experience in Infectious Disease
Herpes? Yeast?: This definitely is not normal. Chlamydia could cause vaginal bleeding, but usually would not start 3-4 days after treatment. "Burns extremely badly" i ... Read More
A 30-year-old female asked:
Dr. Laura McMullen
20 years experience in Pediatrics
Chlamydia : Chlamydia can only be cured with a prescription antibiotic, so you do need to see a doctor - and the sooner the better! many people who have chlamydia ... Read More
2
2 thanks
A 44-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
It is possible that: You have a yeast infection after antibiotic treatment. Your physician can tell you for sure.
A 22-year-old female asked:
Dr. Steven Hubert
27 years experience in Dermatology
Can't tell: Go back to doctor for more testing. Probably unrelated but you should make certain.
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month